# SDR DXTA200702018

- Difficulty date: March 13, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N715QS
- Make and model: Cessna 650
- Aircraft serial: 6507105
- Aircraft time: 4,966 hours, 3,829 cycles
- Engine: Garrtt TFE7314R
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT. AFTER TAKEOFF. GEAR HANDLE WOULD NOT MOVE.  TROUBLESHOT TO NOSE CENTERING SWITCH OUT OF ADJUSTMENT. ADJUSTED SWITCH IAW 650 MM 32-60-00. OPS CHECK GOOD IAW SAME.
